# SDR USAA051328

- Difficulty date: November 3, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263208
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LEADING EDGE.  FABRICATED DOUBLER AND INSTALLED IAW SRM 57-53-01.  DEFECT SIZE: 1 X 8 INCH DEEP WEAR AREA ON LEADING EDGE.
